View Single Post
Old 10-15-2011, 09:56 AM   #3
NCgranny1 NCgranny1 is offline
Newbie
(female)
 
Join Date: Oct 2011
Location: Winston Salem, NC, USA
Posts: 2
NCgranny1 HB User
Re: Parkinson and breathing difficulty

Quote:
Originally Posted by Lenel View Post
I am having problems with breathing during the off period, and sometimes nausea mostly in the morning. I take sinemet and slegeline. During breathing problem it feels like the air is sucked out of my lungs, and lying down helps. My doctor says my lungs are clear. I would like to find out if other patients in the community have similar experience and what do they do to overcome this problem. I take 8 sinemet (25/100) and 2 selegeline.
I am also experiencing breathing difficulties. The prognosis appears to be that the Parkinson's is affecting the diaphragm, which causes my breaths to be "shallow" Has anyone else experienced anything like this? My doctors act "clueless." If I take a relaxant (i.e. Xanas or Ativan) it seems to help for awhile. I've been through sleep disorder tests, and am currently using a CPAP at night, which seems to help somewhat.
I've had DBS surgery twice (the latest in April, 2011) and this manifestation of the disease, if it is indeed due to Parkinson's, has appeared since that time. Doctors do not seem to want to admit there could be any connection to Parrkinson's, but I think there is!

 
Reply With Quote